RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1357–1363 (Mi de10468)  

Integral Equations and Integral-Differential

An Analysis of Integral Equations Arising in Problems of Electromagnetic Scattering by Transparent 3D Structures

A. B. Samokhin

Moscow State Academy of Printing Arts

Full text: PDF file (1201 kB)

English version:
Differential Equations, 2001, 37:10, 1427–1434

Bibliographic databases:

UDC: 517.968.23
Received: 09.04.2001

Citation: A. B. Samokhin, “An Analysis of Integral Equations Arising in Problems of Electromagnetic Scattering by Transparent 3D Structures”, Differ. Uravn., 37:10 (2001), 1357–1363; Differ. Equ., 37:10 (2001), 1427–1434

Citation in format AMSBIB
\Bibitem{Sam01}
\by A.~B.~Samokhin
\paper An Analysis of Integral Equations Arising in Problems of Electromagnetic Scattering by Transparent 3D Structures
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1357--1363
\mathnet{http://mi.mathnet.ru/de10468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945245}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1427--1434
\crossref{https://doi.org/10.1023/A:1013372332347}


Linking options:
  • http://mi.mathnet.ru/eng/de10468
  • http://mi.mathnet.ru/eng/de/v37/i10/p1357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019